# SDR 20000328SH017

- Difficulty date: February 1, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Engine: Garrtt TFE73121C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 30756451
- Part serial: 991936801968
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED HIGH GEARBOX PRESSURE AT TEST CELL AFTER ENGINE CORE REPAIR WITH NEW NR 4 AND NEW NR 5 SEALS AND RUNNERS.  (X)
